# SDR 2008UALA00443

- Difficulty date: January 25, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 25,932 hours, 3,468 cycles
- Engine: Pwa PW4090
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED AFTER A PACK VALVE EICAS MESSAGE WAS DISPLAYED & SMOKE WAS DETECTED.
